# SDR AALA202001109006

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 56,804 hours, 32,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR SLIDE BUSSEL/ COVER IS DETACHED FROM DOOR. INSPECTED A/C, FOUND IN SAFE CONDITION FOR FERRY FLIGHT TO CLT. REPLACED MISSING DUAL LOCK RECLOSABLE FASTNER STRIP ON L2 SLIDE COVER IAW AMM 25-62-50. NO FURTHER DEFECTS NOTED.
